# SDR SWAA061509

- Difficulty date: May 4, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 34,050 hours, 28,571 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 6517685
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FWD ENTRY DOOR FRAME CUTOUT END CLIP CRACKED AT BS 360, STR 11L.  REMOVED AND REPLACED FRAME END CLIP PER EA.
